MAUDE Adverse Event Report: SPINEART SA POSTERIOR AXIAL DEVICE - TITANIUM ROMEO 2 PAD

SPINEART SA POSTERIOR AXIAL DEVICE - TITANIUM ROMEO 2 PAD
Model Number PAD-IM TI 08-S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After we received the complaint, the device history record folder has been reviewed.The manufacturing process and the quality controls are conforming to the specifications.There was no non-conformity observed during the manufacturing process.The involved device belongs to a batch of (b)(4) units manufactured on 28.Mar.2024.(b)(4) devices have already been implanted and this is the first time we receive a complaint reporting this kind of issue before we receive the involved device, we decided to check the batch number 8-0047 and we analyzed 1 part from our stock.It is conforming to the specification; the device was correctly assembled, and it was not possible to disassemble the pad or to move a plate.We are waiting for the explanted involved device to investigate.
 
Event or Problem Description
On 04 sep 2024, we received a complaint from the field (see (b)(4) folder), from italy.The customer complaint form reports that "plate doesn't lock to titanium core as it should".Plus, we were informed that "the surgeon will have to re operate the patient, remove the pad and use a new one".
 
Additional Manufacturer Narrative
After we received the complaint, the device history record folder has been reviewed.The manufacturing process and the quality controls comply with specifications.There was no non-conformity observed during the manufacturing process.The involved device belongs to a batch of (b)(4) units manufactured on march 28, 2024.(b)(4) devices have already been implanted and this is the first time we receive a complaint reporting this kind of issue.We received the postoperative pictures and we did not identify any issue.Before we receive the involved device, we decided to check the batch number 8-0047 and we analyzed 1 part from our stock.It is in line with specification; the device was correctly assembled, and it was not possible to disassemble the pad or to release a plate.We received the involved disassembled device on october 22, 2024.It has been reassembled by the r&d team and it was found that the device was functional, it was correctly locked without any possibility to release a plate.We did not detect any issue, the device is functional.The reported case is not an incident as it is neither a malfunction nor a deterioration in the characteristics or performance of the device.The case is not reportable.
 
Event or Problem Description
On september 4, 2024, we received a complaint from the field (see cpt-3191 folder), from italy.The customer complaint form reports that "plate doesn't lock to titanium core as it should".We were informed on september 4, 2024, that "the surgeon will have to re operate the patient, remove the pad and use a new one".Then we were informed on october 11, 2024, that the patient underwent a revision surgery on (b)(6) 2024.

Brand Name
POSTERIOR AXIAL DEVICE - TITANIUM ROMEO 2 PAD
Common Device Name
POSTERIOR AXIAL DEVICE - TITANIUM ROMEO 2 PAD
Manufacturer (Section D)
SPINEART SA
chemin du pré fleuri 3
plan-les-ouates, geneva 1228
SZ  1228
Manufacturer Contact
laure-allison verboux
chemin du pré fleuri 3
plan-les-ouates, geneva 1228
SZ   1228
MDR Report Key20331379
Report Number3007728266-2024-00013
Device Sequence Number8097322
Product Code PEK
UDI-Device Identifier07640151087586
UDI-Public(01)07640151087586(17)290327(10)8-0047
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141508
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPAD-IM TI 08-S
Device Catalogue NumberPAD-IM TI 08-S
Device Lot Number8-0047
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale